Techno Press
You logged in as Techno Press

  Volume 2, Number 2, April 2017 , pages 133-146

Reliability analysis of double-layer domes with stochastic geometric imperfections
Mehrdad Gordini, Mohammad Reza Habibi, Mohammad Reza Sheidaii and Mehrzad Tahamouliroudsari

    This study aimed to investigate the effect of initial member length an imperfection in the load carrying capacity of double-layer domes space structures. First, for the member length imperfection of each member, a random number is generated from a normal distribution. Thereupon, the amount of the imperfection randomly varies from one member to another. Afterwards, based on the Push Down analysis, the collapse behavior and the ultimate capacity of the considered structure is determined using nonlinear analysis performed by the OpenSees software and this procedure is repeated numerous times by Monte Carlo simulation method. Finally, the reliability of structures is determined. The results show that the collapse behavior of double-layer domes space structures is highly sensitive to the random distribution of initial imperfections.
Key Words
    reliability; Monte Carlo simulation method; progressive collapse; imperfection; double layer grids; space structures; domes
Mehrdad Gordini, Mohammad Reza Habibi and Mehrzad Tahamouliroudsari: Department of civil Engineering, Kermanshah Branch, Islamic Azad University, Kermanshah, Iran
Mohammad Reza Sheidaii: Department of Civil Engineering, College of Engineering, Urmia University, Urmia, Iran

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2022 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: